# SDR SWAA2021120646630

- Difficulty date: November 20, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 45,576 hours, 27,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET CRACKED IN FWD CARGO BAY BS 500D STR 19L ; / [01] GUSSET REMOVED IN FORWARD CARGO BAY BTW BS 500D; STR19L IAW SRM 51-40-02-0G-0. THE PART HAS NO ALLOWABLE DAMAGE IN SRM WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARAG. 9.C.; [02] LOCATED AND DRILLED NEW GUSSET P/N 143A9483-6 AT BS 500D; STR19L IAW SRM 51-40-05-0G-0 AND DWG # 143A7902. OK TO INSTALL.; [03] LOCATED AND DRILLED NEW GUSSET P/N 143A9481-6 AT BS 500D; STR19L IAW SRM 51-40-05-0G-0 AND DWG # 143A7902. OK TO INSTALL; [04] VERIFIED NEW GUSSET P/N 143A9481-6 FOR BS 500D; STR19L DRILLED IAW SRM 51-40-05-0G-0 AND DWG # 143A7902. OKAY TO INSTALL NEW PART.; [05] INSTALLED NEW GUSSET P/N 143A9481-6 FOR BS 500D; STR19L DRILLED IAW SRM 51-40
